# SDR ASAA0280231

- Difficulty date: July 21, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - DURING FLIGHT 660, SMOKE DETECTOR IN LEFT AFT LAVATORY FALSELY ALARMED DESPITE NO AMBIENT SMOKE.  RESET DETECTOR.  SUBSEQUENT OPERATION CHECK WAS SATISFACTORY.  (M)
